# SDR MTNA20210324001

- Difficulty date: March 16, 2021
- Submitted: April 15, 2021
- Operation: Air carrier
- Aircraft: N802FX
- Make and model: Aerosp ATR72
- Aircraft serial: 344
- Aircraft time: 37,425 hours, 40,344 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE FORWARD FUSELAGE INTERIOR STRUCTURE: FRAME 5 IS CRACKED FOR SEVERAL INCHES ALONG ITS ATTACHMENT AREA TO NODE-6 INNER STRAP.  FRAME 5 REPAIRED WITH A SPLICE INSTALLED IN REFERENCE TO ATR72 SRM 53-11-40-300-802-A01-001-01.
